# SDR SWAA011098

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 54,981 hours, 58,386 cycles
- Engine: Pwa JT8*
- Engine time: 47,633 hours, 50,437 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: ST104Z
- Part serial: 9164
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, NR1 ENG OIL OVERTEMP INDICATION.  SHUT DOWN ENGINE. R&R OIL FILTER, OIL TEMP BULB & PRESSURE TRANSMITTER PER MM.  PERFORMED BREATHER PRESSURE CHECK PER SWA SAM 146.  NO DEFECTS NOTED.
